# SDR AALA20140116002

- Difficulty date: January 6, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 70,525 hours, 24,975 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT HAND SIDE LOAD FITTINGS, INBD & OTBD FACES, HAD WEAR FROM THE MID STRUT BUSHINGS AT THE PYLON ATTACH POINT.  REWORKED & BLENDED AREAS IAW EA B757-57-033230.
